# SDR RAIA990744

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Part number: C850023
- Condition: Failed
- Location: Right
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DCA - FLT 7784 - RIGHT STICK SHAKER INOPERATIVE.  MAINTENANCE REPLACED RIGHT STICK SHAKER.  (X)
